On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 28 (1989) no. 1, pp. 65-86 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 34A30, 34A34
@article{AUPO_1989_28_1_a4,
     author = {Andres, J\'an and Vl\v{c}ek, Vladim{\'\i}r},
     title = {On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {65--86},
     year = {1989},
     volume = {28},
     number = {1},
     mrnumber = {1053729},
     zbl = {0711.34012},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a4/}
}
TY  - JOUR
AU  - Andres, Ján
AU  - Vlček, Vladimír
TI  - On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 1989
SP  - 65
EP  - 86
VL  - 28
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a4/
LA  - en
ID  - AUPO_1989_28_1_a4
ER  - 
%0 Journal Article
%A Andres, Ján
%A Vlček, Vladimír
%T On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 1989
%P 65-86
%V 28
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a4/
%G en
%F AUPO_1989_28_1_a4
Andres, Ján; Vlček, Vladimír. On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 28 (1989) no. 1, pp. 65-86. http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a4/